Symmetries and variation of spectra

Bhatia R, Elsner L (1992)
Canadian journal of mathematics 44(6): 1155-1166.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Volltext vorhanden für diesen Nachweis
Autor
;
Abstract / Bemerkung
An interesting class of matrices is shown to have the property that the spectrum of each of its elements is invariant under multiplication by p-th roots of unity. For this class and tor a class of Hamiltonian matrices improved spectral variation bounds are obtained.
Erscheinungsjahr
Zeitschriftentitel
Canadian journal of mathematics
Band
44
Zeitschriftennummer
6
Seite
1155-1166
ISSN
eISSN
PUB-ID

Zitieren

Bhatia R, Elsner L. Symmetries and variation of spectra. Canadian journal of mathematics. 1992;44(6):1155-1166.
Bhatia, R., & Elsner, L. (1992). Symmetries and variation of spectra. Canadian journal of mathematics, 44(6), 1155-1166. doi:10.4153/CJM-1992-069-3
Bhatia, R., and Elsner, L. (1992). Symmetries and variation of spectra. Canadian journal of mathematics 44, 1155-1166.
Bhatia, R., & Elsner, L., 1992. Symmetries and variation of spectra. Canadian journal of mathematics, 44(6), p 1155-1166.
R. Bhatia and L. Elsner, “Symmetries and variation of spectra”, Canadian journal of mathematics, vol. 44, 1992, pp. 1155-1166.
Bhatia, R., Elsner, L.: Symmetries and variation of spectra. Canadian journal of mathematics. 44, 1155-1166 (1992).
Bhatia, Rajendra, and Elsner, Ludwig. “Symmetries and variation of spectra”. Canadian journal of mathematics 44.6 (1992): 1155-1166.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z